教育背景

2006-2010   学士  武汉大学

2010-2015   博士  中科院数学所





工作经历

2018 至今         助理教授         清华大学丘成桐数学科学中心

2015-2018        博士后            清华大学

发表论文

(1)Quadratic twists of elliptic curves(with J. Coates, Y. Tian and S. Zhai)Proc. Lond. Math. Soc. (3) 110 (2015), no. 2, 357–394

  (2) Special automorphisms on Shimura curves and non-triviality of Heegner points(with L. Cai and Z. Wang)Sci. China Math. 59 (2016), no. 7, 1307–1326

  (3) Analogues of Iwasawa’s mu = 0 conjecture and weak Leopoldt theorem for certain non-cyclotomic Z_2-extensions (with J. Choi and Y. Kezuka)Asian J. Math. 23 (2019), no. 3, 383–400.

  (4) Non-vanishing theorems for central L-values of some elliptic curves with complex multiplication (with J. Coates)Proc. Lond. Math. Soc. (3) 121 (2020), no. 6, 1531–1578. 

  (5) A classical family of elliptic curves having rank one and the 2-primary part of their Tate-Shafarevich group non-trivial(with Y. Kezuka)Doc. Math. 25 (2020), 2115–2147. 

  (6) Quadratic twists of X0(14)(with J. Choi)Journal of Number Theory. 224 (2021), 142–164. 

  (7) Classical Iwasawa theory and infinite descent on a family of abelian varieties (with J. Coates and J. Li) Selecta. Math. (N.S) 27(2021), no.2.